Alert archive / New Mexico / Freeze Warnings in 2011
Freeze Warning 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this freeze warning at May 2, 2011, 9:08 AM MDT. It took effect at May 3, 2011, 12:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 2, 2011, 9:08 AM MDT (15:08 UTC)
- In effect from
- May 3, 2011, 12:00 AM MDT
- Expired
- May 3, 2011, 9:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
579 WWUS75 KABQ 021508 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 908 AM MDT MON MAY 2 2011 ...SUB-FREEZING TEMPERATURES WILL RETURN AGAIN TONIGHT... .COLD AIR WILL LINGER OVER NEW MEXICO TODAY AND TONIGHT IN THE WAKE OF THE LATE SEASON WINTER STORM THAT BROUGHT ACCUMULATING SNOW TO MUCH OF NORTHERN NEW MEXICO OVER THE WEEKEND. TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING IN MOST LOWER ELEVATION LOCATIONS THIS MORNING...SO TODAYS FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. HIGH TEMPERATURES THIS AFTERNOON WILL REMAIN 10 TO 25 DEGREES BELOW NORMAL...THEN TEMPERATURES WILL DROP BELOW FREEZING AGAIN TONIGHT. THEREFORE...THE FREEZE WATCH THAT WAS IN EFFECT FOR TONIGHT IS NOW UPGRADED TO A FREEZE WARNING. THE COLDEST TEMPERATURES WILL BE FELT ALONG THE HIGH PLAINS ADJACENT TO THE CENTRAL MOUNTAIN CHAIN...AS WELL AS THE NORTHEAST PLAINS...SANTA FE METRO AREA...AND NORTHWEST PLATEAU...WHERE LOWS WILL FALL INTO THE MIDDLE TO UPPER 20S. READINGS WILL DROP TO THE UPPER 20S AND LOWER 30S WITHIN THE MIDDLE AND LOWER RIO GRANDE VALLEY...AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS. TAKE PRECAUTIONS TO PROTECT ANIMALS AND TENDER VEGETATION. NMZ501-518>520-522>525-530>540-030300- /O.EXP.KABQ.FZ.W.0001.000000T0000Z-110502T1500Z/ /O.UPG.KABQ.FZ.A.0001.110503T0600Z-110503T1500Z/ /O.NEW.KABQ.FZ.W.0002.110503T0600Z-110503T1500Z/ NORTHWEST PLATEAU-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 908 AM MDT MON MAY 2 2011 ...NEW FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY... ...OLD FREEZE WARNING EXPIRED AT 9 AM MDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A NEW FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY. THE OLD FREEZE WARNING EXPIRED AT 9 AM MDT THIS MORNING. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...LOWER TO MIDDLE 20S OVER THE NORTHWEST PLATEAU...SANTA FE METRO AREA AND NORTHEAST PLAINS. EXPECT UPPER 20S TO LOWER 30S ACROSS THE ALBUQUERQUE METRO AREA...AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS. * TIMING...TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING THIS MORNING. TEMPERATURES WILL DROP BELOW FREEZING AGAIN STARTING AROUND MIDNIGHT UNTIL MID MORNING TUESDAY. * LOCAL IMPACTS...POTENTIAL DAMAGE OR LOSS OF TENDER OUTDOOR VEGETATION. DRINKING WATER FOR ANIMALS MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ517-528-529-030300- /O.UPG.KABQ.FZ.A.0001.110503T0600Z-110503T1500Z/ /O.NEW.KABQ.FZ.W.0002.110503T0600Z-110503T1500Z/ LOWER CHAMA RIVER VALLEY-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS- 908 AM MDT MON MAY 2 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...DROPPING TO THE 20S ACROSS THE LOWER CHAMA RIVER VALLEY AND THE NORTHEAST HIGHLANDS OF NEW MEXICO. * TIMING...SUB-FREEZING TEMPERATURES WILL DEVELOP FROM MIDNIGHT THROUGH MID-MORNING ON TUESDAY. * LOCAL IMPACTS...POTENTIAL DAMAGE OR LOSS OF TENDER OUTDOOR VEGETATION. DRINKING WATER FOR ANIMALS MAY FREEZE PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ 44
3 follow-up statements
830 WWUS75 KABQ 022231 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 431 PM MDT MON MAY 2 2011 ...SUB-FREEZING TEMPERATURES WILL RETURN AGAIN TONIGHT... .AN UNSEASONABLY COLD AIR MASS THAT INVADED NEW MEXICO SUNDAY WILL LINGER TONIGHT AND INTO TUESDAY BEFORE MODIFYING. AS SHOWERS AND CLOUDS START TO DIMINISH THIS EVENING...TEMPERATURES ARE AGAIN EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT OVER THE NORTHWEST PLATEAU...RIO GRANDE VALLEY...THE NORTHEAST AND CENTRAL HIGHLANDS AND ACROSS THE EASTERN PLAINS. FREEZING TEMPERATURES ARE FORECAST TO LINGER THROUGH MID MORNING TUESDAY. TAKE PRECAUTIONS NOW TO PROTECT ANIMALS AND TENDER VEGETATION. NMZ501-517>520-522>525-528>540-030315- /O.CON.KABQ.FZ.W.0002.110503T0600Z-110503T1500Z/ NORTHWEST PLATEAU-LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 431 PM MDT MON MAY 2 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY. * TEMPERATURES...LOW TEMPERATURES TONIGHT WILL FALL TO THE LOWER TO MIDDLE 20S OVER THE NORTHWEST PLATEAU...SANTA FE METRO AREA AND NORTHEAST PLAINS. UPPER 20S TO LOWER 30S ARE FORECAST ACROSS THE ALBUQUERQUE METRO AREA...AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS. * TIMING...TEMPERATURES WILL DROP BELOW FREEZING AROUND OR AFTER MIDNIGHT THEN LINGER BELOW FREEZING UNTIL MID MORNING TUESDAY. * LOCAL IMPACTS...POTENTIAL DAMAGE OR LOSS OF TENDER OUTDOOR VEGETATION. DRINKING WATER FOR ANIMALS MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
196 WWUS75 KABQ 030253 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 853 PM MDT MON MAY 2 2011 ...SUB-FREEZING TEMPERATURES WILL RETURN AGAIN TONIGHT... .AN UNSEASONABLY COLD AIR MASS THAT INVADED NEW MEXICO SUNDAY WILL LINGER TONIGHT AND INTO TUESDAY BEFORE MODIFYING. AS SHOWERS AND CLOUDS CONTINUE TO DIMINISH THIS EVENING...TEMPERATURES ARE AGAIN EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT OVER THE NORTHWEST PLATEAU...RIO GRANDE VALLEY...THE NORTHEAST AND CENTRAL HIGHLANDS AND ACROSS THE EASTERN PLAINS. FREEZING TEMPERATURES ARE FORECAST TO LINGER THROUGH MID MORNING TUESDAY. TAKE PRECAUTIONS NOW TO PROTECT ANIMALS AND TENDER VEGETATION. NMZ501-517>520-522>525-528>540-031500- /O.CON.KABQ.FZ.W.0002.110503T0600Z-110503T1500Z/ NORTHWEST PLATEAU-LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 853 PM MDT MON MAY 2 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY. * TEMPERATURES...LOW TEMPERATURES TONIGHT WILL FALL TO THE LOWER TO MIDDLE 20S OVER THE NORTHWEST PLATEAU...SANTA FE METRO AREA AND NORTHEAST PLAINS. UPPER 20S TO LOWER 30S ARE FORECAST ACROSS THE ALBUQUERQUE METRO AREA...AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS. * TIMING...TEMPERATURES WILL DROP BELOW FREEZING AROUND OR AFTER MIDNIGHT THEN LINGER BELOW FREEZING UNTIL MID MORNING TUESDAY. * LOCAL IMPACTS...POTENTIAL DAMAGE OR LOSS OF TENDER OUTDOOR VEGETATION. DRINKING WATER FOR ANIMALS MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
529 WWUS75 KABQ 031438 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 838 AM MDT TUE MAY 3 2011 NMZ501-517>520-522>525-528>540-031545- /O.EXP.KABQ.FZ.W.0002.000000T0000Z-110503T1500Z/ NORTHWEST PLATEAU-LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 838 AM MDT TUE MAY 3 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING FOR THE CENTRAL AND NORTHWEST VALLEYS AS WELL AS THE EASTERN PLAINS. TEMPERATURES HAVE ALREADY CLIMBED ABOVE FREEZING...THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. $$ 34
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at May 2, 3:40 AM MDT, 5 hours 28 minutes earlier.
Area forecast discussion, May 2, 3:40 AM MDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION...CORRECTED HEADLINE SECTION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 AM MDT MON MAY 2 2011 ...ANOTHER ROUND OF SUB-FREEZING TEMPERATURES PROBABLE TONIGHT... .DISCUSSION... WINTER STORM STARTING TO WIND DOWN ACROSS THE LAND OF ENCHANTMENT... HOWEVER SOME CONVECTIVE SNOWFALL IS STILL POSSIBLE THROUGH THE LATE AFTERNOON OR EARLY EVENING HRS. WATER VAPOR LOOP AND RUC80 ANALYSIS INDICATE A 560DAM CLOSED 500MB LOW MIGRATING ACROSS NRN NEW MEXICO THIS MORNING. MEANWHILE...A BAROCLINIC LEAF IS DEVELOPING GENERALLY FROM SC KANSAS TO FAR SE NEW MEXICO. HOWEVER...THIS FEATURE WILL BE ON A DEPARTING STATUS FOR OUR NECK OF THE WOODS. CURRENT TEMPS FOR THE FREEZE WARNING AREAS ARE NEAR OR SLIGHTLY BELOW THE 32F MARK... THUS WILL ALLOW ONGOING HEADLINE TO EXPIRE ON SCHEDULE. MEANWHILE... THE THREAT FOR SIGNIFICANT SNOWFALL HAS RAPIDLY DIMINISHED FOR THE REGION AND WILL CANCEL WINTER HIGHLIGHTS A COUPLE OF HOURS EARLY. FOR THE REMAINDER OF TODAY...THE UPPER LOW WILL CONTINUE TO SKIRT EASTWARD. STEEP 850-500MB LAPSE RATES EXCEEDING 8.5C/KM WILL ALLOW FOR CONVECTIVE SHOWERS TO DEVELOP BENEATH COLD CORE ALOFT. POPS ARE EXPECTED TO BE GREATEST IN THE CENTRAL MTS INTO THE ADJACENT HIGH PLAINS. SIGNIFICANT ACCUMULATIONS WILL BE SPOTTY...WHERE AN INCH OR TWO MAY FALL...ESPECIALLY IN THE HIGH TERRAIN. DUE TO LOW COVERAGE OF THE EXPECTED PCPN...NO HEADLINES ARE NECESSARY. HIGH TEMPERATURES WILL REMAIN 15-25 DEGREES BELOW NORMAL FROM WEST-EAST RESPECTIVELY. CONVECTIVE ACTIVITY WILL RAPIDLY DIMINISH AROUND SUNSET TONIGHT WITH CLEAR SKIES DEVELOPING. RADIATIONAL COOLING WILL BE AT A MAXIMUM... THEREFORE SUB-FREEZING CONDITIONS WILL BE A CONCERN ONCE AGAIN. THUS WILL POST A FREEZE WATCH FOR ALL OF THE VEGETATIVE ZONES ACROSS THE CWFA FROM 06Z-15Z/TUE. AN UNUSUAL PATTERN IS PROGGED FOR THE REMAINDER OF THE WORK WEEK AS THERE WILL BE LIMITED FEATURES TO DISCUSS...EVEN IN THE FIRE WEATHER WORLD. THEREFORE...PRIMARY FORECAST CHALLENGES WILL SHIFT TO DIURNAL TEMPERATURES. PSEUDO-ZONAL FLOW WILL DEVELOP FOR NM IN THE MID-WEEK TIME FRAME AS A WEAK DISTURBANCE TRAVERSES THE NRN/CENTRAL ROCKIES. THIS WILL ALLOW FOR CYCLOGENESIS LEE OF THE ROCKIES...HOWEVER MODELS SUGGEST THIS FEATURE WILL BE EXTREMELY WEAK...RANGING FROM 1007-1010 MB. NONETHELESS...WINDS WILL INCREASE INTO THE BREEZY CATEGORY OVER THE SANGRES INTO THE NE PLAINS. THIS COULD LEAD TO AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS. A COLD FRONT WILL SLIDE SOUTH INTO THE ERN PLAINS WED NIGHT/THUR. COLD AIR ADVECTION IN ITS WAKE IS NOT IMPRESSIVE WITH HIGHS DROPPING ONLY 5-10 DEGREES OVER NORTHEAST NM. RETURN FLOW DEVELOPS FOR FRI WITH WEAK WESTERLY FLOW CONTINUING IN THE UPPER LEVELS OF THE ATMOSPHERE. BREEZY CONDITIONS MAY REDEVELOP ACROSS THE NE PLAINS BUT ANOTHER...YET WEAKER...SURFACE BOUNDARY MAY SLIDE INTO THE ERN ZONES FRIDAY NIGHT. MODELS STRUGGLE TO PUSH THIS FRONT THROUGH THE ENTIRE ERN HALF OF THE STATE BEFORE RETURN FLOW IS THE DOMINANT PATTERN ONCE AGAIN ON SATURDAY. DIFFERENCES APPEAR FOR THE REMAINDER OF THE UPCOMING WEEKEND AS THE ECMWF DRIVES A STRONG COLD FRONT THROUGH THE ERN PLAINS. THE GFS IS NOT INTERESTED IN THIS SOLUTION AT THIS TIME. HOWEVER...BOTH OF THE MODELS INDICATE A CLOSED LOW TRACKING INTO BAJA CALIFORNIA AND THEN SHIFTING TO THE LAND OF ENCHANTMENT BY THE MIDDLE OF NEXT WEEK. THIS SEEMS PLAUSIBLE BUT THE ECMWF IS LAUGHABLY BULLISH ON ITS STRENGTH. WILL HAVE TO WADE OUT A FEW MORE MODEL RUNS TO SEE WHICH SOLUTION IS PREFERRED. DPORTER && .AVIATION... EXPECT LOW CLOUDS AND SOME PATCHY FOG MUCH OF THE MORNING FROM E SLOPES OF CENTRAL MTN CHAIN TO TX LINE...BUT GENERALLY NEAR AND N OF A RUIDOSO TO ROSWELL TO MILNESAND. ALSO PATCHIER LOW CLOUDS AND FOG MUCH OF MORNING NE OF A KFMN TO KSAF LINE. STILL ISOLATED TO WIDELY SCT SNOW SHOWERS ACROSS AND JUST E OF THE NORTHERN MTNS REGION THROUGH THE DAY. MTN OBSCURATIONS ALSO LIKELY TO CONTINUE THROUGH THE MORNING ACROSS N AND CENTRAL MTNS...BUT CIGS WILL RISE ABOVE ALL BUT THE HIGHER PEAKS DURING THE AFTN. THEREAFTER NO OTHER SIGNIFICANT AVIATION ISSUES NEXT 24 HOURS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 43 && .FIRE WEATHER... BOUT OF UNSEASONABLY COLD AND SNOWY CONDITIONS WILL BEGIN TO EASE TODAY WITH A RAPID WARMUP TUE INTO WED. BY WED AFTN TEMPS WILL BE BACK NEAR NORMAL AND IN SOME SPOTS SLIGHTLY ABOVE. GOOD TO EXCELLENT VENTILATION RATES CENTRAL AND S PORTIONS OF FCST AREA...BUT FROM NW PLATEAU EASTWARD THERE WILL BE SOME POCKETS OF POOR/FAIR VENTILATION. CRITICAL FIRE WX CONDITIONS NOT LIKELY AN ISSUE...FINALLY...FOR MOST OF WEEK...BUT WED AFTN MAY BRING BETWEEN 1 AND 3 HOURS OF CRITICAL CONDITIONS IN RELATIVELY SMALL PORTIONS OF THE NE AND E CENTRAL PLAINS. WINDS WILL BE A LITTLE STRONGER TUE THAN TODAY AS WELL...BUT GENERALLY BELOW CRITICAL VALUES. SOUTHWEST WINDS INCREASE TUESDAY BUT DAYTIME TEMPERATURES STILL RECOVERING AND REMAIN SEVERAL DEGREES BELOW AVERAGE FOR EARLY MAY. SOME PCPN THE PAST 24 HOURS IN GOOD PORTION OF THIS REGION SHOULD HELP MITIGATE FIRE WX CONCERNS AT LEAST A BIT. BUT BY SAT...AFTER SEVERAL DAYS DRYING AND INCREASING WINDS AND LOW HUMIDITY ONCE AGAIN CRITICAL FIRE WX CONDITIONS MAY BECOME A BIGGER ISSUE FOR A LITTLE LARGER AREA OF E CENTRAL AND NE PLAINS...AND FOR A LONGER PERIOD. TOO FAR AHEAD NOW THOUGH TO HOIST ANY HIGHLIGHTS. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 58 28 69 35 / 0 0 0 0 DULCE........................... 48 20 62 30 / 10 5 0 0 CUBA............................ 48 23 63 28 / 10 5 0 0 GALLUP.......................... 57 20 68 26 / 0 0 0 0 EL MORRO........................ 52 19 65 24 / 0 0 0 0 GRANTS.......................... 53 20 67 27 / 0 0 0 0 QUEMADO......................... 58 18 68 28 / 0 0 0 0 GLENWOOD........................ 66 31 76 36 / 0 0 0 0 CHAMA........................... 43 15 54 29 / 20 5 0 0 LOS ALAMOS...................... 47 27 61 34 / 20 5 0 0 PECOS........................... 46 24 60 33 / 30 10 0 0 CERRO/QUESTA.................... 44 17 58 27 / 30 10 0 0 RED RIVER....................... 35 18 48 30 / 30 10 0 0 ANGEL FIRE...................... 38 17 52 29 / 40 10 0 0 TAOS............................ 47 20 62 26 / 20 5 0 0 MORA............................ 41 18 57 30 / 30 10 0 0 ESPANOLA........................ 55 29 69 33 / 10 0 0 0 SANTA FE........................ 49 27 63 33 / 20 5 0 0 SANTA FE AIRPORT................ 52 26 65 34 / 10 5 0 0 ALBUQUERQUE FOOTHILLS........... 55 33 69 41 / 10 0 0 0 ALBUQUERQUE HEIGHTS............. 56 35 70 44 / 10 0 0 0 ALBUQUERQUE VALLEY.............. 57 31 71 36 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 56 32 70 39 / 10 0 0 0 LOS LUNAS....................... 58 31 72 36 / 5 0 0 0 RIO RANCHO...................... 55 33 70 40 / 10 0 0 0 SOCORRO......................... 61 35 73 41 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 51 28 66 38 / 20 5 0 0 TIJERAS......................... 53 27 68 37 / 20 5 0 0 MORIARTY/ESTANCIA............... 51 24 66 33 / 20 5 0 0 CLINES CORNERS.................. 48 25 63 35 / 30 5 0 0 GRAN QUIVIRA.................... 53 27 66 37 / 10 5 0 0 CARRIZOZO....................... 57 32 66 43 / 5 0 0 0 RUIDOSO......................... 47 30 59 41 / 10 5 0 0 CAPULIN......................... 43 23 62 34 / 40 10 0 0 RATON........................... 47 22 66 31 / 30 10 0 0 SPRINGER........................ 49 23 67 32 / 20 5 0 0 LAS VEGAS....................... 46 24 63 33 / 30 10 0 0 CLAYTON......................... 52 29 68 39 / 20 5 0 0 ROY............................. 50 26 66 37 / 20 5 0 0 CONCHAS......................... 55 30 72 38 / 10 0 0 0 SANTA ROSA...................... 55 28 71 38 / 10 5 0 0 TUCUMCARI....................... 56 30 72 40 / 5 0 0 0 CLOVIS.......................... 53 31 69 39 / 5 0 0 0 PORTALES........................ 54 30 70 38 / 5 0 0 0 FORT SUMNER..................... 58 31 72 39 / 5 0 0 0 ROSWELL......................... 58 32 72 41 / 5 0 0 0 PICACHO......................... 53 29 69 38 / 10 0 0 0 ELK............................. 50 28 64 38 / 5 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 9 AM MDT THIS MORNING FOR THE FOLLOWING ZONES...NMZ501-518>520-522>525-530>540. FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR THE FOLLOWING ZONES...NMZ501-517>520-522>525-528>540. && 46/43
Hazardous weather outlook, May 2, 5:26 AM MDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 AM MDT MON MAY 2 2011 NMZ501>540-031200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 526 AM MDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SUB-FREEZING TEMPERATURES WILL PERSIST THROUGH MID-MORNING ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SUB-FREEZING TEMPERATURES WILL RETURN VERY EARLY TUESDAY MORNING ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO. THIS WILL POSE A THREAT TO TENDER OUTDOOR VEGETATION AND DOMESTIC ANIMALS. EXPECT READINGS TO CLIMB ABOVE FREEZING BY MID-MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 4:51 AM MDT | Freeze Watch | ABQ | 4 hr |
Nearby
Freeze Warnings in New Mexico, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.